# SDR DALA2019111306631

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 47,658 hours, 25,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT OF JFK, 2L DOOR RED CABIN PRESSURE LIGHT ACTIVATED AND DOOR BECAME DISARMED. F/A COULD HOLD LEVER DOWN AND GOT ARMED INDICATION BUT DOES NOT STAY ARMED WITHOUT PRESSURE SUSPECT OUT OF RIG. FOUND AND REMOVED GALLEY CART SEAL IN AFT GIRT BAR LATCH. HANDLE AND DOOR OPERATES NORMALLY.
